# SDR SWIA2018051444654

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 35,362 hours, 32,977 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON CLIMB OUT JUST PRIOR TO FL180. NOSE GEAR POSITION INDICATION MISSING (HASHED OUT). BTMS CAME UP ALSO. LASTED FOR 10 SECONDS AND WARNING AND GEAR INDICATIONS WENT AWAY. SHORTLY AFTER, THE GEAR INDICATION CAME UP AGAIN WITH A MISSING NOSE GEAR INDICATION BUT NO GEAR DISAGREE. DID NOT HEAR OR FEEL ANY WIND RESISTANCE INDICATING THE NOSE DOOR/GEAR WAS OPEN OR DOWN. (FLT 3569) CLOSED REMOVED AND REPLACED NLG DOWN LOCK HARNESS NR 2 IAW AMM. PERFORMED GEAR SWING WING NO FAULTS NOTED.
